# SDR AALA20091224MIA11

- Difficulty date: December 24, 2009
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 49,645 hours, 16,860 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Stuck
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT DUE TO RIGHT ENGINE OVERHEAT EICAS MESSAGE.  FOUND HIGH PRESSURE SHUT OFF VALVE FLAPPER SEAL AND FLAPPER STUCK CLOSED.  REPLACED SEALS.
